Jump to content

rkod: OCD symptoms came back after switching from Brand name to Generic SSRI?


rkod

Recommended Posts

Hi
My doctor prescribed me to take 25mg of Sertraline in the night for a week. My condition is Pure OCD. The drug was a brand name medication (Zotral-50) which I got from the pharmacy. Within a week of using 25mg in the night, my symptoms became mild and controllable and my mood became better.

 

On the 2nd week, I was told by the doctor to increase the dosage as follows. This time what I got was a generic sertraline medication.

Week 1: Sertraline 25mg in the night 
Week 2: 25mg morning, 25mg night
Week 3: 50mg morning, 50mg night

 

I'm in the 3rd week now and I'm not feeling better like I was in the first week. The symptoms came back and feels more severe. My question is can it be the switching I did from brand name to generic drug caused this? If so would it be ok to take the brand name again instead of the generic?

 

Many thanks,
R

Link to post
  • ChessieCat changed the title to rkod: OCD symptoms came back after switching from Brand name to Generic SSRI?
  • Administrator

Welcome, rkod.

 

This is a Web site for going off drugs. It sounds like you might be having an adverse reaction to your drugs. Please talk to your doctor or pharmacist about this.

 

Please let us know when you would like help going off drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy